Lambda-fold 3-perfect 9-cycle systems

Adams, P. and Billington, E. J. (1996) Lambda-fold 3-perfect 9-cycle systems. Ars Combinatoria, 44 241-262.

Author Adams, P.
Billington, E. J.
Title Lambda-fold 3-perfect 9-cycle systems
Journal name Ars Combinatoria   Check publisher's open access policy
ISSN 0381-7032
Publication date 1996-01-01
Sub-type Article (original research)
Volume 44
Start page 241
End page 262
Total pages 22
Language eng
Abstract The spectrum for the decomposition of lambda K-v into 3-perfect 9-cycles is found for all lambda > 1. (The case lambda = 1 was dealt with in an earlier paper by the authors and Lindner.) The necessary conditions for the existence of a suitable decomposition turn out to be sufficient.
Keyword Mathematics
2-perfect 6-cycle Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 02:37:25 EST